# SDR CA130709008

- Difficulty date: July 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 872 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Accessory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A 1000 HR INSPECTION OF THE ENGINE ACCESSORY GEARBOX SCAVENGE OIL PUMP, 3 HAIR-LIKE FILAMENTS WERE FOUND ON THE ACCESSORY GEARBOX CHIP DETECTOR.  THE HAIR-LIKE FILAMENTS THAT WERE ATTACHED TO THE CHIP DETECTOR WERE NOT TOUCHING, AND THERE WAS NO INDICATION OF THIS ISSUE IN THE COCKPIT.  CHIP DETECTOR SYSTEM WAS CHECKED AND NO DEFECTS.  FOLLOW UP: ACFT GROUND RUN & CHIP DETECTOR & OIL FILTER RECHECKED FOR CONTAMINATION IAW MM.  NO DEFECTS. ENGINE MFG CONTACTED FOR FURTHER INVESTIGATION.  FILTER & CHIP DETECTOR TO BE CHECKED AGAIN IN 10 HRS.
